# SDR AALA20150311002

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A864014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT HORIZONTAL STIFFENER BETWEEN FS 1088 & 1138 IS CORRODED AT BOTTOM OF INLET CUT OUT.  R & R STIFFENER IAW AARD 51-10-05 & DWG 148A8650.
